# SDR UPS05444588

- Difficulty date: May 18, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 94,338 hours, 23,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE: C  FWD CARGO COMPT STR 47L CORRODED AT BS 745.  CORROSION BLEND OUT 0.021 INCH BY 0.875 INCH  BY 2.0 INCH  EXCEED SRM 53-10-01 FIG 1 LIMIT, FWD CARGO COMPT - BS 740 - BS 760 STR 47L STRINGER REPAIRED AS PER SRM 53-10-03 FIG 1.
